My 17 year old son was given this medication for stomach problems. Since then he has increased anger and aggressive with this medication. The dr said that this medication is good for treating people with stomach problems. He has been tested for Crohns and diagnosed with IBS. I am afraid that he may be come violent. Is this a side effect or another problem?
This sounds like another problem that this medication is making worse. Report this side effect to the doctor as soon as possible. Agitation and hostility are side effects that are possible but need to be reported to the doctor right away. I know this med is good for IBS as I take it myself but it is an antidepressant and can have some serious side effects especially for teens.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2015 • 1 answer
Posted 19 Apr 2015 • 1 answer
Posted 14 May 2015 • 2 answers
Posted 31 Dec 2016 • 0 answers
Posted 1 day 23 hours ago • 2 answers